Dynamics of an Henon-Lozi Type Map

Celso Grebogi, C. Robert, M. A. Aziz-Alaoui

Research output: Contribution to journalArticlepeer-review

46 Citations (Scopus)


We present and analyze a smooth version of the piecewise linear Lozi map. The principal motivation for this work is to develop a map, which is better amenable for an analytical treatment as compared to the Henon map and is one that still possesses the characteristics of a Henon-type dynamics. This paper is a first step. It does the comparison of the Lozi map (which is a piecewise linear version of the Henon map) with the map that we introduce. This comparison is done for fixed parameters and also through global bifurcation by changing a parameter. If epsilon measures the degree of smoothness, we prove that, as epsilon --> 0, the stability and the existence of the fixed points are the same for both maps. We also numerically compare the chaotic dynamics, both in the form of an attractor and of a chaotic saddle. (C) 2001 Elsevier Science Ltd. All rights reserved.

Original languageEnglish
Pages (from-to)2323-2341
Number of pages18
JournalChaos, Solitons & Fractals
Publication statusPublished - 2001




Dive into the research topics of 'Dynamics of an Henon-Lozi Type Map'. Together they form a unique fingerprint.

Cite this